Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 902972, 10 pages
Research Article

A New Improved Parsimonious Multivariate Markov Chain Model

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 12 November 2012; Revised 17 December 2012; Accepted 2 January 2013

Academic Editor: Marco H. Terra

Copyright © 2013 Chao Wang and Ting-Zhu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao Wang and Ting-Zhu Huang, “A New Improved Parsimonious Multivariate Markov Chain Model,” Journal of Applied Mathematics, vol. 2013, Article ID 902972, 10 pages, 2013. doi:10.1155/2013/902972